# SDR SWAA2022022204320

- Difficulty date: August 11, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 46,585 hours, 27,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120 CF HAS CRACK. / REMOVED AND REPLACED FWD CARGO FLOOR PANEL 120 CF PER AMM 25-52-10. _ASSISTED BY 55838
